# SDR DL76K060294

- Difficulty date: April 19, 2006
- Submitted: April 26, 2006
- Operation: Air carrier
- Aircraft: N171DZ
- Make and model: Boeing 767332
- Aircraft serial: 29690
- Aircraft time: 23,813 hours, 10,781 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Psu
- Part number: 417T3051457LED
- Condition: Burned
- Location: Center Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: A
- Precautionary procedure: K

## Discrepancy

DURING MTC ON 4/19/06 AT GSO ONE LED LIGHT ASSY BURNED & FLAMED UP AT THE CIRCUIT BOARD (FWD MOST, CENTER ROW, LT LIGHT).  THE CAUSE HAS YET TO BE DETERMINED.  THE AC WIRING HAS BEEN CHECKED AND THE PART WAS REPLACED.  THE OLD LIGHT PANEL HAS BEEN SENT TO GOODRICH FOR EVAL.  THE LIGHT ASSY IS A NEW STC INSTALLED BY EO 01-451998-03 & GOODRICH REPORT R-371-01A.  PANEL P/N 417T3051-457LED.  FOUND SECOND CARD BURNT, REMOVED ALL PSU'S & REINSTALLED TO ORIGINAL CONFIGURATION.  MOD ON HOLD FOR EVALUATION.  AC WILL BE RETURNED TO SERVICE IN ORIGINAL CONFIGURATION.
